Show simple item record

dc.contributor.authorIzhakian, Zur
dc.contributor.authorKnebusch, Manfred
dc.contributor.authorRowen, Louis
dc.date.accessioned2017-06-15T23:02:36Z
dc.date.available2017-06-15T23:02:36Z
dc.date.issued2016-10-15
dc.identifier.citationIzhakian , Z , Knebusch , M & Rowen , L 2016 , ' Minimal orderings and quadratic forms on a free module over a supertropical semiring ' , Linear Algebra and its Applications , vol. 507 , pp. 420-461 . https://doi.org/10.1016/j.laa.2016.06.001en
dc.identifier.issn0024-3795
dc.identifier.otherPURE: 69040049
dc.identifier.otherPURE UUID: 47031ead-662c-45cc-9305-dff35374e4b6
dc.identifier.otherScopus: 84978532244
dc.identifier.urihttp://hdl.handle.net/2164/8824
dc.descriptionThe authors thank the referee for detailed suggestions to improve the exposition.en
dc.format.extent42
dc.language.isoeng
dc.relation.ispartofLinear Algebra and its Applicationsen
dc.rights© 2016. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectTropical algebraen
dc.subjectSupertropical modulesen
dc.subjectBilinear formsen
dc.subjectQuadratic formsen
dc.subjectQuadratic pairsen
dc.subjectSupertropicalizationen
dc.subjectVarietiesen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleMinimal orderings and quadratic forms on a free module over a supertropical semiringen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.laa.2016.06.001
dc.date.embargoedUntil2017-06-15


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record